UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

DISTANCE-BIREGULAR GRAPHS WITH 2-VALENT VERTICES AND DISTANCE-REGULAR LINE GRAPHS

MOHAR, B; SHAWETAYLOR, J; (1985) DISTANCE-BIREGULAR GRAPHS WITH 2-VALENT VERTICES AND DISTANCE-REGULAR LINE GRAPHS. JOURNAL OF COMBINATORIAL THEORY SERIES B , 38 (3) pp. 193-203. 10.1016/0095-8956(85)90065-6.

Full text not available from this repository.
Type: Article
Title: DISTANCE-BIREGULAR GRAPHS WITH 2-VALENT VERTICES AND DISTANCE-REGULAR LINE GRAPHS
DOI: 10.1016/0095-8956(85)90065-6
Keywords: Science & Technology, Physical Sciences, Mathematics
UCL classification: UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Engineering Science > Dept of Computer Science
URI: http://discovery.ucl.ac.uk/id/eprint/79108
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item